MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, +5LAT, 32MM G2-52/54MM CUPS; SEE H10

EXACTECH, INC. NV GXL LNR, +5LAT, 32MM G2-52/54MM CUPS; SEE H10
Catalog Number 136-32-52
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377)
Date of Event 08/30/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b.Prosthesis, hip, semi-constrained, metal/ceramic/polymer, cemented or non-porous, uncemented d10.Concomitants: crown cup,cluster-hole gr.52; cat# 180-01-52, sn (b)(6).These devices are used for treatment not diagnosis.Pending investigation.There is no other information available.
 
Event or Problem Description
It was reported via legal documentation ous, that a patient had an initial right hip arthroplasty on (b)(6) 2016.The patient went to an inpatient rehabilitation at the rehabilitation center for orthopedic rehabilitation for an unknown amount of time.Examinations on (b)(6) 2023 showed an immediate need for revision.¿subsequent examinations confirmed the suspicion that the implant from your company showed considerable wear, which is why the attending physicians determined that an immediate revision was necessary.¿ since the end of 2019, the patient has been suffering from increasing back pain after standing and sitting for a long time and recently also with sudden pain symptoms in both hip joints (electric shocks).There is no other patient demographic or medical history available.No additional information is available.
 
Event or Problem Description
Additional information -the x-ray control showed a clear decentration of the prosthetic head and unusually large osteolysis in the acetabulum as a sign of inlay wear.When changing the inlay on (b)(6) 2023, implanted a vitd-hardened, specially approved inlay.In addition to the inlay exchange, the operation was carried out to determine the solid integrity of the cup as well as the curettage and sealing of the cysts in the socket using allogeneic cancellous bone and changing the prosthetic head.Diagnosis that led to implantation: dysplasia-coxarthrosis m16.3.There is no other information available.
 
Additional Manufacturer Narrative
H6: the most likely cause for the pending revision reported due to early prosthesis wear is a combination of the risk factors.A number of variables including use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential) could have all contributed to the increased trend in wear/osteolysis related complaints.However, this cannot be confirmed from the reported information.There is no other information.
 
Additional Manufacturer Narrative
His follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6 component code.The following sections were corrected: h6 clinical code, h6 type of investigation and investigation findings.

Brand Name
NV GXL LNR, +5LAT, 32MM G2-52/54MM CUPS
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
michael crader
3523771140
MDR Report Key17663102
Report Number1038671-2023-02118
Device Sequence Number17689805
Product Code LZO
UDI-Device Identifier10885862024282
UDI-Public10885862024282
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2019
Device Catalogue Number136-32-52
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2023
Supplement Date Received by Manufacturer01/17/2024
03/25/2025
Initial Report FDA Received Date08/31/2023
Supplement Report FDA Received Date02/16/2024
03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/29/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1729-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale